# SDR SIMA20211113001

- Difficulty date: November 13, 2021
- Submitted: November 14, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 38,801 hours, 34,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 - AUTH# 11-166M-C FWD FLIGHT ATTNDENT EMERGENCY FLASHLIGHT MISSING SWAPPED WITH AFT-C/A-RAR AFT EMERGENCY FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. MEL ITEM CLOSED
